Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 24, NWS Green Bay, WI

May 25, 2008Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2008, 9:33 PM CDT for Wood County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 9:33 PM CDT (02:33 UTC)
Expired
May 25, 2008, 10:15 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

County Wood County, WI

What was reported inside it

TimeReportWhereRemark
May 25, 9:55 PM CDTHAIL 0.5Babcock, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 7:12 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 260233
SVRGRB
WIC141-260315-
/O.NEW.KGRB.SV.W.0024.080526T0233Z-080526T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1015 PM CDT

* AT 928 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 22 MILES WEST OF
  BABCOCK....OR 15 MILES SOUTH OF NEILLSVILLE....AND MOVING EAST AT
  56 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BABCOCK BY 950 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0233Z 283DEG 49KT 4433 9048

$$

KIECKBUSCH
6 follow-up statements
000 
WWUS53 KGRB 260241
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT SUN MAY 25 2008

WIC141-260315-
/O.CON.KGRB.SV.W.0024.000000T0000Z-080526T0315Z/
WOOD-
940 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 938 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF 
BABCOCK...OR 19 MILES SOUTHEAST OF NEILLSVILLE...AND MOVING EAST AT 
54 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BABCOCK BY 955 PM...
  NEKOOSA BY 1010 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0240Z 279DEG 46KT 4431 9039

$$

KIECKBUSCH
000 
WWUS53 KGRB 260244
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CDT SUN MAY 25 2008

WIC141-260315-
/O.CON.KGRB.SV.W.0024.000000T0000Z-080526T0315Z/
WOOD-
944 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 942 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES 
WEST OF BABCOCK...OR 21 MILES SOUTHEAST OF NEILLSVILLE...AND MOVING 
EAST AT 54 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BABCOCK BY 955 PM...
  NEKOOSA BY 1010 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0244Z 279DEG 46KT 4430 9032

$$

KIECKBUSCH
000 
WWUS53 KGRB 260249
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
949 PM CDT SUN MAY 25 2008

WIC141-260315-
/O.CON.KGRB.SV.W.0024.000000T0000Z-080526T0315Z/
WOOD-
949 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 947 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE HAIL 
UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 60 MPH. THIS STORM WAS 
LOCATED 6 MILES WEST OF BABCOCK...OR 21 MILES WEST OF WISCONSIN 
RAPIDS...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BABCOCK BY 955 PM...
  NEKOOSA AND PORT EDWARDS BY 1005 PM...
  PORT EDWARDS BY 1010 PM...

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0249Z 279DEG 49KT 4430 9021

$$
KIECKBUSCH
000 
WWUS53 KGRB 260259
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
958 PM CDT SUN MAY 25 2008

WIC141-260315-
/O.CON.KGRB.SV.W.0024.000000T0000Z-080526T0315Z/
WOOD-
958 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 956 PM...A SEVERE THUNDERSTORM PRODUCING LARGE HAIL WAS LOCATED 
NEAR BABCOCK...OR 15 MILES SOUTHWEST OF WISCONSIN RAPIDS...AND 
MOVING EAST AT 54 MPH.

HALF INCH HAIL WAS REPORTED 1 MILE SOUTHWEST OF BABCOCK AT 957 PM 
CDT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEKOOSA BY 1005 PM...

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0258Z 280DEG 47KT 4426 9005

$$
KIECKBUSCH
000 
WWUS53 KGRB 260305
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 PM CDT SUN MAY 25 2008

WIC141-260315-
/O.CON.KGRB.SV.W.0024.000000T0000Z-080526T0315Z/
WOOD-
1004 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN WOOD COUNTY...

AT 1001 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS
STORM WAS LOCATED 7 MILES SOUTHEAST OF BABCOCK....OR 13 MILES
SOUTHWEST OF WISCONSIN RAPIDS....AND MOVING EAST AT 53 MPH.

THIS STORM WILL TRACK NEAR THE SOUTHERN BORDER OF WOOD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4442 9032 4448 9032 4444 8972 4441 8972
      4440 8973 4424 8973 4424 9031 4425 9033
      4441 9033
TIME...MOT...LOC 0304Z 282DEG 46KT 4424 8995

$$

KIECKBUSCH
000 
WWUS53 KGRB 260314
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 PM CDT SUN MAY 25 2008

WIC087-115-135-260330-
/O.CON.KGRB.SV.W.0025.000000T0000Z-080526T0330Z/
SHAWANO-OUTAGAMIE-WAUPACA-
1013 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN WAUPACA...WESTERN OUTAGAMIE AND SHAWANO COUNTIES...

AT 1010 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF 
THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED DAMAGING WINDS. THE LINE 
EXTENDED FROM 9 MILES SOUTHWEST OF GILLETT TO BLACK CREEK TO 
FREMONT...AND WAS MOVING EAST AT 43 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  READFIELD...BRIARTON AND BLACK CREEK BY 1020 PM...
  STEPHENSVILLE...HORTONVILLE...DALE AND BINGHAMTON BY 1025 PM...
  GREENVILLE AND MEDINA BY 1030 PM...

STAY AWAY FROM WINDOWS UNTIL THE STORMS PASS.

LAT...LON 4485 8854 4484 8827 4425 8852 4425 8897
      4440 8899
TIME...MOT...LOC 0313Z 291DEG 37KT 4477 8835 4449 8856
          4429 8887

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:35 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, May 25, 3:35 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SUN MAY 25 2008

.SHORT TERM...TONIGHT AND MONDAY...

LIMITED TIME FOR DISCUSSION. ONGOING SEVERE WEATHER IS THE FOCUS
FOR THE SHORT-TERM.

ELEVATED CONVECTION ONGOING OVER NORTH CENTRAL WI PRODUCING LARGE HAIL.
EXPECT SFC-BASED STORMS TO MOVE INTO FCST AREA LATER THIS EVENING
AHEAD OF SFC COLD FRONT.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

NOT MUCH CHANGE IN THINKING FOR THE FCST DURING THIS PD. BLOCKY
PATTERN SETS UP AGAIN ACRS CNTRL NOAM WITH AN EXTENDED PD OF DRY
AND COOL WX FOR MUCH OF THE FCST AREA UNTIL FRI. TUE NIGHT/WED MORN
STILL LOOKS LIKE THE COLDEST MORNING OF THE WEEK WITH MAINLY CLEAR
SKIES UNDER LARGE CANADIAN HIGH. WIDESPREAD FROST A GOOD BET IN
THE N...WITH SUB-FREEZING TEMPS POSSIBLE AS WELL. GFS MOS
INDICATES A KILLER FREEZE IN PARTS OF NORTH-CENTRAL.

NEXT SHRTWV TROF AND ASSOC SFC FEATURES STILL FCST TO AFFECT AREA
BEGINNING FRI. SYSTEM HAS SOME SIMILARITIES WITH THE ONGOING
SYSTEM. 25/12Z ECMWF FASTER THAN GFS...BUT CURRENT FCST LOOKS ON
TARGET. DID INCREASE POPS JUST A BIT FOR FRI AFTN INTO FRI NIGHT
GIVEN FASTER ECMWF...OTRW LITTLE CHANGE MADE.
&&

.AVIATION...SCT THUNDERSTORMS LATE THIS AFTN INTO THE EVENING.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/JKL
Hazardous weather outlook, May 25, 4:48 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT SUN MAY 25 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH
CENTRAL AND CENTRAL WISCONSIN...AND A SLIGHT RISK OVER NORTHEAST
AND EAST CENTRAL WISCONSIN. SEVERE THUNDERSTORMS WITH VERY LARGE
HAIL HAVE ALREADY OCCURRED OVER NORTHERN WISCONSIN...AND
ADDITIONAL SEVERE STORMS IN EASTERN MINNESOTA AND NORTHEAST IOWA
ARE EXPECTED TO MOVE INTO THE FORECAST AREA THIS EVENING. VERY
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT AN
ISOLATED TORNADO IS POSSIBLE IN NORTH CENTRAL OR CENTRAL WISCONSIN
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CANADIAN HIGH PRESSURE BUILDING INTO THE REGION EARLY THIS
WEEK WILL LEAD TO SEVERAL DAYS OF BELOW NORMAL TEMPERATURES.
WIDESPREAD FROST IS POSSIBLE OVER NORTHERN WISCONSIN ON TUESDAY
MORNING AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

LMZ521-522-541>543-261200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND
EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR
NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

KIECKBUSCH

In the hours before

Local storm report, May 25, 8:26 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     SPENCER                 44.76N 90.28W
05/25/2008  M65 MPH          MARATHON           WI   TRAINED SPOTTER

            ALSO QUARTER SIZE HAIL.

&&

JKL
Local storm report, May 25, 8:27 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             STRATFORD               44.79N 90.08W
05/25/2008  E1.00 INCH       MARATHON           WI   FIRE DEPT/RESCUE

&&

JKL
Local storm report, May 25, 8:29 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
829 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             STRATFORD               44.79N 90.08W
05/25/2008  M0.88 INCH       MARATHON           WI   CO-OP OBSERVER

&&

SAC
Local storm report, May 25, 8:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     2 W MERRILL             45.18N 89.72W
05/25/2008  E60 MPH          LINCOLN            WI   AMATEUR RADIO

&&

JKL
Local storm report, May 25, 9:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     5 SE MOSINEE            44.73N 89.62W
05/25/2008                   MARATHON           WI   PUBLIC

            SEVERAL TREES UP TO TWO FEET IN DIAMETER BLOWN DOWN. SOME
            DAMAGE TO BUILDING.

&&

JKL
Local storm report, May 25, 9:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             STEVENS POINT           44.51N 89.56W
05/25/2008  E0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee22 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningGRBShawano, Waupaca38 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Wood45 min
May 25, 8:14 PM CDTSpecial Marine WarningGRB2 hr
May 25, 8:27 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood63 min
May 25, 9:21 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca, Wood39 min
May 25, 9:59 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca27 min
May 25, 10:31 PM CDTSpecial Marine WarningGRB38 min
May 26, 2:59 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas16 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.